# SDR AS0A98025

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1653
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: A, P
- Precautionary procedure: F

## Discrepancy

WHILE AT ATL, MAINTENANCE WAS TAXIING THE AIRCRAFT TO A HANGAR, THE RIGHT MAIN BRAKE OVERHEATED AND CAUGHT ON FIRE.  THERE WERE NO WARNING INDICATIONS IN THE FLIGHT DECK.  ATL MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN INBOARD AND OUTBOARD BRAKE ASSEMBLIES, TIRE ASSEMBLIES, BRAKE TRANSMITTERS AND TEMP BULBS.  THE AIRCRAFT WAS INSPECTED FOR FIRE DAMAGE, NONE FOUND.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
